# SDR SWAA2013042615263

- Difficulty date: April 2, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 42,733 hours, 25,065 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT CRACKED ON LOWER SKIN AT ACTUATOR ATTACH POINT I/B SIDE.  REPAIRED SKIN IAW SRM.
